MAUDE Adverse Event Report: ENCORE MEDICAL L.P. UNI KNEE; BASEPLATE, ONLAY TIBIA, SIZE45 LM/RL EPIK

ENCORE MEDICAL L.P. UNI KNEE; BASEPLATE, ONLAY TIBIA, SIZE45 LM/RL EPIK
Model Number 300-01-045
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery converted to total knee.
 
Additional Manufacturer Narrative
The reason for this revision surgery was reported as conversion to total knee.The previous surgery and the surgery detailed in this event occurred 6 years and 1 months apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) shows that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements and showed no non-conforming material reports (ncmr) associated with the main contributor component listed in the complaint.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to conversion to total knee.There were no findings during this evaluation that indicate the reported devices were defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside the control of djo surgical such as poor bone density, patient bone deterioration, inadequate soft tissue support patient activities or trauma.There are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
UNI KNEE
Common Device Name
BASEPLATE, ONLAY TIBIA, SIZE45 LM/RL EPIK
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
MDR Report Key9574655
Report Number1644408-2019-01325
Device Sequence Number2866362
Product Code HRY
UDI-Device Identifier00888912113335
UDI-Public(01)00888912113335
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K022437
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2015
Device Model Number300-01-045
Device Catalogue Number300-01-045
Device Lot Number54014773
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/13/2019
Supplement Date Received by Manufacturer01/30/2020
Initial Report FDA Received Date01/10/2020
Supplement Report FDA Received Date02/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
340-45-009 LOT 334B1008.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR